Nurofen For Children 7and Pain and Fever Relief Chewable Capsules 100m
- Product Type
- Anti Inflammatory, Paracetamol
- Active Ingredients
- Ibuprofen 100mg
- Storage & Disposal
- Store below 25C. Protect from heat.
- Do not exceed the stated dose. Excessive use can be harmful and increase the risk of heart attack, stroke and liver damage. Do not use: - in anyone with a stomach ulcer, impaired kidney or liver function or heart failure - if allergic to ibuprofen or other anti-inflammatory medicines. In case of allergic reaction, stop using and see your doctor immediately - in the last 3 months of pregnancy Unless a doctor has told you to, do not use: - for more than 3 days at a time - in children under 7 years of age - in children and adolescents suffering from dehydration through diarrhoea and/or vomiting - if your child suffers from asthma or chickenpox (varicella) - with products containing ibuprofen, aspirin or other anti-inflammatory medicines taken regularly - in adults aged 65 years or over - if trying to become pregnant, or during the first 6 months of pregnancy
- Pain Relief
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.